Difficult to say without examination. The upper abdominal pain can be evaluated with an ultrasound as well as an upper endoscopy. This can evaluate for things like GERD, inflammation of the upper digestive tract, as well as the liver and gallbladder.
The headache can be evaluated with a head CT as well as a referral to a neurologist.
I am not aware of a disease that can link the symptoms.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
I am not a doctor but would like to make a comment with some experience of similar pain i had. We have sheets called facia that wrap around our body from head to foot like seran wrap. They hold our tendons ligaments together and wrap around our organs. If there is any duress in our body it will tighten and cause cramping. Because it is from head to toe she may be experiencing a head ache because of the stomach area being under duress. Get her liver enzyme levels checked which im not so sure your doctor will have tests for that, but a herbal practitioner would. Secondly does she have any digestive disorders, if she is overly acidic or not enough acid in her stomach to digest food. With a squeezed lemon mixed in water would show that. If the pain gets worse she has too much acid if not she has too little. Some things to look at. Fresh flax seeds soaked in water over night would take away an ulser. Or just too much acid. But over all i wanted to say that Calcim and magnesium liquid in a bottle at the health store should relax her facia in the mean time till you can do some research as to what is wrong. It will relax her and Drugs usually only cause more duress on the liver kidneys and stomach which in turn makes the body more tence. Good luck!
I have that, been having migraines for about a year...no cause. The other day I doped up on h2 blockers for a test and the headache decresed 70%. The headache doctor is one of the best that I saw and he said he heard of it but it was so rare I would be in the medical journals.
I hears cheyanne pepper is suposed to help but not a doctor , don't want to make things worse.
Whenever I get migranes, I also have stomach upset. She could be having migranes. When I have a migrane, I take two Tylenol PMs. It is the only thing that makes it go away, but it ALWAYS makes it go away. If she is old enough you may consider trying that. When I told a doc once that Tylenol PM made my migrane go away, she said she wasnt surprised because the pain medication they give in emergency rooms for severe migranes is similar to the sleeping pill ingredient. Good luck,
I have been diagnosed with Acid reflux and am taking Acidfex to reduce the production of the acid. I get bad headaches that asperin doesn't cure. My doctor said to use Tylenol, which I tried but it also doesn't work. My headache gets worse when laying down. My throat also hurts when I lay down, which is the acid coming up the esophogus, but also seems to be related to my headache. I feel pain in my intestines and pushing my fingers around that region seems to affect the headache, but not make it go away. I am schedules to get a scope of my esophogus this week and see what damage there is. In the meantime, I must keep taking the proton pump blocker pills, but I hate the headache with no relief.
The worst headaches I would get is when the food I ate just wouldn't digest. The headache went away only once the food came back out thorough my mouth. I have suffered from this for years. I recently became a vegetarian in a desperate attempt to stop this and so far it is working.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.